# SDR MWEA010143

- Difficulty date: January 31, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,637 hours, 31,475 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Part serial: 55506
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE WS SLOW TO SPOOL UP.  REPLACED FUEL CONTROL UNIT ON LEFT ENGINE.
